Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A minimum problem solved by mesh methods


Author: G. C. Best
Journal: Math. Comp. 8 (1954), 11-13
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1954-0059074-2
MathSciNet review: 0059074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Weinstock, Calculus of Variations. New York, 1952.
  • [2] R. V. Southwell, Relaxation Methods in Theoretical Physics. Oxford, 1946. MR 0018983 (8:355f)
  • [3] L. Collatz, Numerisches Behandlung von Differentialgleichungen. Berlin, 1951. MR 0043563 (13:285f)
  • [4] W. E. Milne, Numerical Calculus. Princeton, 1949.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0059074-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society